Skip to product information
1 of 1

JOHNSON & JOHNSON SpA

Actigrip Day and Night Tablets 12+4

Actigrip Day and Night Tablets 12+4

Regular price €13,05 EUR
Regular price Sale price €13,05 EUR
Sale Sold out
Tax included. Shipping calculated at checkout.
Logo Farmaci da banco

PRODUCT NET WEIGHT

7g

EAN

035400023

MINSAN

035400023

View full details

Actigrip Day and Night is a non-prescription drug in tablets with a double formulation based on paracetamol, pseudoephedrine and diphenhydramine. Actigrip Day and Night fights pain and flu symptoms during the day to stay active and decongests the lower respiratory tract to promote rest during the night in case of colds and stuffy nose.

The 12 white tablets of Actigrip Day and Night are taken during the day and perform a specific anti-febrile, pain-relieving and decongestant action. They help to stay active during the day by fighting the symptoms of fever, colds.
The 4 blue tablets of Actigrip Day and Night are taken at night. They continue the anti-febrile and pain-relieving action of paracetamol and add the antihistamine action of diphenhydramine which helps to clear the nose and lower respiratory tract to breathe better at night and rest well.

One white tablet Actigrip Day and Night contains:

  • Paracetamol (500 mg) : Antipyretic, decongestant. Helps manage painful symptoms and reduces fever.
  • Pseudoephedrine hydrochloride (60 mg) : Acts as a nasal decongestant , relieves nasal congestion and reduces swelling of the nasal membranes making breathing easier.

One night blue tablet Actigrip Day and Night contains:

  • Paracetamol (500 mg) : Antipyretic, decongestant. It helps manage painful symptoms and reduces fever.
  • Diphenhydramine Hydrochloride (25mg) : Helps reduce cold symptoms such as sneezing and runny nose. Diphenhydramine is an antihistamine that promotes sleep by relieving the annoying symptoms of flu and freeing the lower respiratory tract.

Posology and method of use of Actigrip Day and Night Tablets 12+4 Fever and Cold

Adults and children over 12 years of age : one white tablet of Actigrip Day and Night three times a day: in the morning, at noon and in the afternoon. One blue tablet of Actigrip Day and Night in the evening before going to bed.

Do not exceed the recommended dose.

Active Ingredients and Excipients Actigrip Day and Night Tablets 12+4 Fever and Cold

1 white tablet of Actigrip Day&Night contains:
Active ingredients : Paracetamol 500 mg, pseudoephedrine hydrochloride 60 mg.
Excipients : Microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate, povidone, crospovidone, stearic acid.

1 night blue tablet of Actigrip Day&Night contains:
Active ingredients : Paracetamol 500 mg, diphenhydramine hydrochloride 25 mg.
Excipients : Microcrystalline cellulose, maize starch, sodium starch glycollate, hydroxypropylcellulose, pregelatinised maize starch, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, propylene glycol, Opaspray M-1F-4315B.

Contraindications Actigrip Day and Night Tablets 12+4 Fever and Cold

Do not take Actigrip Day and Night in case of:

  • Hypersensitivity to the active substances or to any of the excipients
  • Children under 12 years old
  • Confirmed or presumed pregnancy, breastfeeding
  • Severe heart failure, cardiovascular disease, hypertension, glaucoma
  • Patients with a history of stroke or predisposing risk factors
  • Stenosis of the gastrointestinal tract. Patients with a history of gastrointestinal haemorrhage or perforation related to previous active treatments or a history of recurrent peptic haemorrhage/ulcer (two or more distinct episodes of proven ulceration or bleeding)
  • Hyperthyroidism, diabetes
  • Prostatic hypertrophy, stenosis of the urogenital system
  • Asthma
  • Patients treated with monoamine oxidase inhibitors (MAOIs) and in the two weeks following such treatment; patients with a history of seizures, epilepsy

Furthermore, due to the paracetamol content, Actigrip Day&Night is contraindicated in patients with manifest glucose-6-phosphate dehydrogenase insufficiency.

Warnings Actigrip Day and Night Tablets 12+4 Fever and Cold

The use of Actigrip Day & Night Tablets should be avoided in conjunction with analgesics, antipyretics or other NSAIDs, including selective COX-2 inhibitors. Undesirable effects may be minimized by using the lowest effective dose for the shortest possible treatment duration needed to control symptoms.

High doses or prolonged administration of paracetamol, present in the product, or in other drugs containing paracetamol, can cause high-risk liver disease and alterations in the kidney and blood, even serious and serious adverse reactions.

In adults and children over 12 years of age, the total dose of paracetamol should not exceed 4 g per day.

Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh > 9), acute hepatitis, concomitant treatment with drugs affecting liver function, of glucose-6-phosphate dehydrogenase, haemolytic anemia.

Side effects Actigrip Day and Night Tablets 12+4 Fever and Cold

Possible side effects of Actigrip Day & Night tablets:
The undesirable effects recorded after taking Actigrip Day&Night are listed below:

Very common side effects Actigrip Day and Night Tablets:

  • Gastrointestinal disorders: Abdominal or stomach pain, dyspepsia, nausea, diarrhea and vomiting, dry mouth and throat.
  • CNS disorders: headache, drowsiness, sedation, excitation, increased sweating, sleep disturbances.
  • Vision disturbances: impaired vision. Skin and skin appendage disorders: skin rash, urticaria. Respiratory system disorders: Dry nose.

Common side effects Actigrip Day and Night Tablets:

  • Skin and skin appendage disorders: itching, contact dermatitis, inflammation of the skin or mucous membranes.
  • Cardiac disorders: orthostatic/postural hypotension, arrhythmia, tachycardia.
  • CNS disorders: nervousness and dizziness, tinnitus, ataxia, euphoria and tremors.
  • Hypotension, decreased mucous secretions.
  • Vision disturbances: diplopia, impaired vision, glaucoma, angle-closure glaucoma.
  • Gastrointestinal Disorders: Disorders of the epigastrium.
  • Respiratory system disorders: dyspnoea.
  • Urinary tract disorders: urinary retention.
  • Metabolism and nutrition disorders: hyperamylasaemia.
  • Systemic disorders: fatigue, asthenia.
  • Hepatobiliary Disorders: Liver function disorders.

Uncommon side effects Actigrip Day and Night Tablets:

  • Skin and skin appendage disorders: fixed drug eruption (FDE), erythema multiforme, exanthema.
  • Urinary tract disorders: acute renal failure, interstitial nephritis, hematuria, anuria.
  • Gastrointestinal disorders: ulcerative stomatitis, constipation, flatulence, peptic ulcers, gastrointestinal perforation or bleeding sometimes fatal particularly in the elderly, melaena, hematemesis, exacerbation of colitis and Crohn's disease
  • Respiratory system disorders: sneezing, dryness of the pharynx and bronchial tree.
  • Skin and skin appendage disorders: photosensitivity.
  • CNS disorders: Central depression, mental confusion, impaired cognition
  • Rare side effects:
  • Endocrine disorders: hyperthyroidism.
  • Urinary tract disorders: renal papillary necrosis.
  • CNS disorders: hallucinations and nightmares, secondary delusions, anxiety, psychiatric disorders, severe headaches. Impaired memory or concentration. Convulsions
  • Hematologic Disorders: Blood dyscrasias, agranulocytosis, anemia, hemolytic anemia, and thrombocytopenia.
  • Hypersensitivity reactions: anaphylactic shock, laryngeal edema. Hepatobiliary disorders: hepatitis.
  • Gastrointestinal disorders: gastritis, pancreatitis.

Very rare side effects Actigrip Day and Night Tablets:

  • Hematological disorders: leucopenia, neutropenia, pancytopenia.
  • Cardiac disorders: heart failure, angina, ST segment elevation, myocardial infarction, hypertension, angioedema, edema, Hepatobiliary disorders: hepatotoxicity.
  • Skin and skin appendage disorders: Bullous reactions including Stevens Johnson Syndrome and toxic epidermal necrolysis.
  • Hypersensitivity reactions: toxic shock syndrome.

Pregnancy and breastfeeding Actigrip Day and Night Tablets 12+4

Can I take Actigrip Day and Night when pregnant or breastfeeding?

Actigrip Day and Night Tablets are contraindicated in case of confirmed and presumed pregnancy, and during breastfeeding. Inhibition of prostaglandin synthesis may affect pregnancy and/or embryo/foetal development. Results of epidemiological studies suggest an increased risk of miscarriage and of cardiac malformation and gastroschisis after the use of a prostaglandin synthesis inhibitor in the early stages of pregnancy. The absolute risk of cardiac malformations increased from less than 1% to approximately 1.5%.

The risk was considered to increase with dose and duration of therapy. In animals, administration of prostaglandin synthesis inhibitors has been shown to cause increased pre- and post-implantation loss and embryo-foetal lethality. In addition, increased incidences of various malformations, including cardiovascular, have been reported in animals given prostaglandin synthesis inhibitors during the organogenetic period.

During the third trimester of pregnancy, all prostaglandin synthesis inhibitors may expose the fetus to: cardiopulmonary toxicity (with premature closure of the ductus arteriosus and pulmonary hypertension); renal dysfunction, which can progress to renal failure with oligo-hydroaminios; the mother and the newborn, at the end of pregnancy, to: possible prolongation of bleeding time, and antiplatelet effect which may occur even at very low doses; inhibition of uterine contractions resulting in delayed or prolonged labour. Breast-feeding Paracetamol, pseudoephedrine and diphenhydramine are secreted in breast milk; therefore, the drug is contraindicated during breastfeeding.


Expiration and conservation of Actigrip Day and Night Tablets 12+4

How to store Actigrip Day and Night?

Store Actigrip Day and Night Tablets at a temperature not exceeding 25 degrees C. Store in the original package in order to protect from light and moisture.


  • HELP CENTER

  • SHIPPING

    Shipping in Italy 24/48H
    Delivery also on Saturday and Sunday
    Free over €49.90


    Shipping in Europe 24/72H
    Free over €80


    Shipping to UK 24/72H
    Free over €150

  • SAFETY

    The security of your data matters to us!


    We are fully compliant with the European GDPR regarding Privacy and Processing of personal data.


    Payments you make on our site are 100% safe and guaranteed.

  • RETURNS

    Fast returns through do-it-yourself portal and 14 days to reconsider.


    Fast and free replacements for incorrect or non-compliant products delivered.

1 of 4